# SDR SWIA202054376

- Difficulty date: October 13, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Crgo Door Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 CARGO DOOR BEAM SUPPORT CLIP IS CRACKED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED CLIP, IAW CRJ200 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
